# SDR COMA9760035

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 16300104
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING ACTUATORS LEAKING.  REPLACED THE STEERING ACTUATORS.
